# SDR YV3R2019090700180

- Difficulty date: September 4, 2019
- Submitted: September 7, 2019
- Operation: General aviation
- Aircraft: N7198N
- Make and model: Robsin R22BETAII
- Aircraft serial: 3168
- Aircraft time: 3,956 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1902
- Condition: Stretched
- Part time: 238 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-2 STRETCHED TO MAXIMUM WEAR WITH WAVES IN GROOVES BY SEAM.
